Journal of Differential Geometry

Division algebras and fibrations of spheres by great spheres

C. T. Yang

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 4 (1981), 577-593.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436369

Digital Object Identifier
doi:10.4310/jdg/1214436369

Mathematical Reviews number (MathSciNet)
MR661656

Zentralblatt MATH identifier
0511.55016

Subjects
Primary: 55R25: Sphere bundles and vector bundles
Secondary: 17A35: Division algebras

Citation

Yang, C. T. Division algebras and fibrations of spheres by great spheres. J. Differential Geom. 16 (1981), no. 4, 577--593. doi:10.4310/jdg/1214436369. https://projecteuclid.org/euclid.jdg/1214436369


Export citation